Bulletin of the American Mathematical Society

On an inequality of P. Turán concerning Legendre polynomials

G. Szegö

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 54, Number 4 (1948), 401-405.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183511893

Mathematical Reviews number (MathSciNet)
MR0023954

Zentralblatt MATH identifier
0032.27502

Citation

Szegö, G. On an inequality of P. Turán concerning Legendre polynomials. Bulletin of the American Mathematical Society 54 (1948), no. 4, 401--405. http://projecteuclid.org/euclid.bams/1183511893.


Export citation